# SDR SWIA201439148

- Difficulty date: August 17, 2014
- Submitted: August 21, 2014
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 17,438 hours, 11,159 cycles
- System (JASC): 2610 · Detection System
- Part: Detection Sys
- Condition: Out Of Adjust
- Location: Rt Bleed Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

RT BLEED DUCT WARNING MESSAGE.  RETURN TO FIELD.   ADJUSTED BLEED LOOPS, CHECKED PACK FOR LEAKS, NO LEAKS.  RAN ENGINES WITH BLEEDS ON.  NO MORE MESSAGES.
